MAUDE Adverse Event Report: STRYKER SPINE-US AVS PL INSERTER 8 AND 9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US AVS PL INSERTER 8 AND 9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48350951
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an avs pl spacer inserter fractured intra-operatively and that the tip was retrieved from the patient.The procedure was completed successfully with a two minute surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.

Brand Name
AVS PL INSERTER 8 AND 9MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23618872
Report Number0009617544-2025-00107
Device Sequence Number9962265
Product Code LXH
UDI-Device Identifier07613327267914
UDI-Public(01)07613327267914(11)210927(10)216947
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48350951
Device Lot Number216947
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown